# SDR A6WA201542868

- Difficulty date: June 26, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 29,900 hours, 28,275 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3815, RECEIVED A FLAP FAIL CAUTION MESSAGE DURING APPROACH.  FLAPS FAILED AT 30 DEG.  COMPLIED WITH QRH.  BTMS 3, 5, 3 & 3 DECLARED AN EMERGENCY AND PERFORMED FLAP RESET PROCEDURE IAW 98-018G BOX 12.  FLAPS RESET.
